MathSciNet Relay Station
MathSciNet bibliographic data
MR619995 (82j:40008) 40G99 (60G50)
Cuzick, Jack Riemann $R\sb{1}$-summability of independent, identically distributed random variables. Proc. Amer. Math. Soc. 83 (1981), no. 1, 119–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement